# SDR SWAA2021072038240

- Difficulty date: November 29, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR TARGET ATTACH ANGLE PLATE ON AFT UPPER SIDE AT FWD GALLEY AREA / REPLACED TARGET ENTRY DOOR ATTACH ANGLE PLATE ON AFT UPPER SIDE AT FWD G IAW B737-700 SRM 51-40-02-0G-0 PARAGRAPH 4 ITEM B AND 51-10-02-0G-0 PARAGRAPH 9
